# SDR AALA20141020006

- Difficulty date: October 20, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 16,127 hours, 6,147 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT FLIGHT ATTENDANTS REPORTED ACRID FUME SMELL FROM AFT CABIN ROWS 25 & 26.  FOLLOWED QRH & SMELL IMMEDIATELY DISSIPATED AFTER IFE & PASS SET SWITCH IN COCKPIT WAS DEACTIVATED.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED POWER PORT OUTLET AT SEAT 27A THAT WAS BROKEN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
